Hello, My name is Lila Ann and i am new here just signed up i wanted to comment on this topic regarding SIMVASTATIN & OMEPRAZOLE my mother is 82 years old and is in EXCELLENT health however the other day my mother wasn't feeling well when she went to see her eye-doctor after having it checked she said she was weak and she had been complaining of weakness in her knees and her whole body ached for a week however prior to this incident i assume she was coming down with a cold or flu b/c she complained and having a difficult time swallowing and a sore throat i asked her to have it checked and ask her to ask her physcian to prescribe some ANTIBIOTICS when she went to the doctors they took a culture to see if she had a STREP THROAT and the results came back NEGATIVE so the doctor didn't prescribe my mother any ANTIBIOTICS that day when my mother went to get her eyes checked she looked very weak & exhausted so unlike her b/c she would always shop with us instead she chose to stay in the car which was of great concern so instead of going straight home we took her to the ER which of course before they could diagnose her & check to see what is wrong w/her they asked what kinds of MEDS were she on its funny how u mention SIMVASTATIN & OMEPRAZOLE b/c when asked by the attending physcian he told her to stop the SIMVASTATIN. Now u mention that u also were on SIMVASTATIN and when i googled side effects OF SIMVA it said 2 of the side effects were MUSCLE ACHES & WEAKNESS while she was being tended to in the ER they also took an X-RAY on her lungs and found that she had develop a slight case of PNEUMONIA, After prescribing LEVAQUIN my mom left the ER to return home only to be in SHOCK when my mother fell and hit her head b/c i'm assuming she was so weak. We were all EXHAUSTED but had no choice to make that long journey back to the ER to have a CAT-SCAN AND X-RAYS done to see if she had develop a BLOOD CLOT & thank god no broken bones, no blood clot everything turned out great however shes still got the BODY ACHES & THE WEAKNESS in her knees that is very CONCERNING b/c if shes WEAK we're just afraid we may not be so lucky the second time around. Now having said that i don't know if this BODY ACHE & WEAKNESS is being caused by her PNEUMONIA or the SIMVASATIN and/or the OMEPRAZOLE i'm not sure how long shes been on STATIN & OMEPRAZOLE however i believe shes been on it for quite sometime now. Now that my mom is home i ask her do u still have the BODY ACHES & WEAKNESS and unfortunate its still there but of course she only stopped the SIMVA last night so we'll need to wait & see. The ER doctor has sent the report to her PCP regarding the stopage use of SIMVA. So she needs to see her doctor tommorrow. I can sure SYMPATHIZE with u and hope everything turns out for the best.